Posted by 49er on January 19, 2009, at 5:45:39
In reply to Long Term SSRI Use Has Destabilzed Me, posted by NewQuestions on January 16, 2009, at 10:28:30
I am so sorry for your difficulties and can relate to wha tyou said.
Did you taper slowly off or your meds? If you didn't or cold turkeyed them, that could be the reason for the problems you mentioned.
It sounds like you have hit poop out with the Ativan.
As I said, I relate to everything you have said. Finally, in 2006, fed up with side effects, which included a mild to moderate hearing loss, tinnitus, and a worsening of learning disability issues, I started slowly tapering off of a 4 med cocktail. I am down to one med.
Other than tapering Wellbutrin XL very fast ( I got away with it thankfully), I tapered the other meds very slowly. It doesn't completely eliminate problems but it has enabled me to at least have some type of life.
I know I sound like a broken record but I will say it again. The best way to taper is 10% of the current dose every 3 to 6 weeks. Send me an email if you want to know how to do it. Free advice:))
PS - Have you tried fish oil capsules for the cognitive issues? They help me depending on where I am in my withdrawal phase